# SDR DL72S991482

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT AN EXISTING SKIN    REPAIR AT FS 705 AND STRINGER 28R.  THE SKIN REPAIR WAS REMOVED, THE CORROSION CUTOUT, AND A NEW ALUMINUM REPAIR    DOUBLER INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 367664-14AD, REV A.
